Alert archive / California / Wind Advisories in 2012

Wind Advisory 14, NWS Hanford, CA

March 30, 2012

NWS Hanford, CA issued this wind advisory at Mar 30, 2012, 2:25 PM PDT. It took effect at Mar 31, 2012, 8:00 AM PDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 2:25 PM PDT (21:25 UTC)
In effect from
Mar 31, 2012, 8:00 AM PDT
Expired
Apr 1, 2012, 10:17 AM PDT
In force
26 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WWUS76 KHNX 302125
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
225 PM PDT FRI MAR 30 2012


CAZ089>091-310530-
/O.NEW.KHNX.WI.Y.0014.120331T1500Z-120401T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
225 PM PDT FRI MAR 30 2012

...WIND ADVISORY IN EFFECT FROM 8 AM PDT TO 7 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM PDT SATURDAY FOR
THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 


* WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH
  ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY.

* TIMING: STRONGER SOUTH WINDS DEVELOPING IN THE MORNING...TURNING 
  WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON.   

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN
  DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES.


$$

CAZ095-310530-
/O.NEW.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/
KERN COUNTY MOUNTAINS-
225 PM PDT FRI MAR 30 2012

...WIND ADVISORY IN EFFECT FROM 2 PM PDT TO 11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR
THE KERN COUNTY MOUNTAINS. 


* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. 


* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY
  AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. 


* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

CAZ098-099-310530-
/O.NEW.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
225 PM PDT FRI MAR 30 2012

...WIND ADVISORY IN EFFECT FROM 2 PM PDT SATURDAY TO 11 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 11 AM PDT
SUNDAY FOR THE KERN COUNTY DESERTS. 


* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW
  MOUNTAIN PASSES.


* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY
  AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.


&&

$$
MV

WEATHER.GOV/HANFORD
7 follow-up statements
028 
WWUS76 KHNX 310439
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
939 PM PDT FRI MAR 30 2012

CAZ089>091-311230-
/O.CON.KHNX.WI.Y.0014.120331T1500Z-120401T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
939 PM PDT FRI MAR 30 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM PDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM PDT SATURDAY
FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH 
  ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY.

* TIMING: STRONGER SOUTH WINDS DEVELOPING IN THE MORNING...
  TURNING WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON. 

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN 
  DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ095-311230-
/O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/
KERN COUNTY MOUNTAINS-
939 PM PDT FRI MAR 30 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY
FOR THE KERN COUNTY MOUNTAINS. 

* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH 
  THE PASSES.

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-311230-
/O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
939 PM PDT FRI MAR 30 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 11 AM
PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 11 AM PDT
SUNDAY FOR THE KERN COUNTY DESERTS. 

* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW 
  MOUNTAIN PASSES.

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
774 
WWUS76 KHNX 311150
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
450 AM PDT SAT MAR 31 2012

CAZ089>091-312000-
/O.CON.KHNX.WI.Y.0014.120331T1500Z-120401T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
450 AM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
PDT THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY. 

* WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH 
  ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY.

* TIMING: STRONGER SOUTH WINDS DEVELOPING IN THE MORNING... 
  TURNING WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN 
  DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ095-312000-
/O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/
KERN COUNTY MOUNTAINS-
450 AM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. 

* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH 
  THE PASSES.

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-312000-
/O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
450 AM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 AM PDT SUNDAY FOR THE KERN COUNTY DESERTS. 

* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW 
  MOUNTAIN PASSES.

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON SATURDAY AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
011 
WWUS76 KHNX 311909
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1209 PM PDT SAT MAR 31 2012

CAZ099-010330-
/O.EXT.KHNX.WI.Y.0014.120331T2100Z-120402T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY...
EDWARDS AFB...MOJAVE
1209 PM PDT SAT MAR 31 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT SUNDAY...

* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW 
  MOUNTAIN PASSES. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY
  AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING SUNDAY
  EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE.

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>091-010200-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
1209 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

* WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 OR 40 MPH 
  ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY. 

* TIMING: STRONG SOUTH WINDS CONTINUING THROUGH THE AFTERNOON...
  TURNING WEST AND DIMINISHING A BIT LATE IN THE AFTERNOON.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT AND CAN
  DOWN TREE LIMBS WHICH MAY LEAD TO LOCAL POWER OUTAGES. THE WINDS
  MAY CREATE AREAS OF BLOWING DUST WITH REDUCED VISIBILITY...
  ESPECIALLY NEAR RECENTLY PLOWED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ095-010330-
/O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T0600Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
1209 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH 
  THE PASSES. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY
  AFTERNOON AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA...THE GRAPEVINE.

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST WITH
  REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-010330-
/O.CON.KHNX.WI.Y.0014.120331T2100Z-120401T1800Z/
INDIAN WELLS VALLEY-
INCLUDING THE CITY OF...RIDGECREST
1209 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

* WINDS:WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH BELOW 
  MOUNTAIN PASSES. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY
  AFTERNOON AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...CHINA LAKE.

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
837 
WWUS76 KHNX 010149
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
649 PM PDT SAT MAR 31 2012

CAZ089>091-010300-
/O.EXP.KHNX.WI.Y.0014.000000T0000Z-120401T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
649 PM PDT SAT MAR 31 2012

...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING FOR THE
CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS AND WILL CONTINUE TO
WEAKEN OVERNIGHT.

$$

CAZ095-010600-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T0600Z/
KERN COUNTY MOUNTAINS-
649 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE KERN COUNTY MOUNTAINS. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA...THE GRAPEVINE.

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST WITH 
  REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ099-011000-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
649 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY FOR THE
SOUTHEASTERN KERN COUNTY DESERT. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING 
  SUNDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE. 

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND 
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-011000-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/
INDIAN WELLS VALLEY-
649 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY FOR THE
INDIAN WELLS VALLEY. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...CHINA LAKE.

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND 
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BARLOW

WEATHER.GOV/HANFORD
035 
WWUS76 KHNX 010543
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1043 PM PDT SAT MAR 31 2012

CAZ095-010645-
/O.EXP.KHNX.WI.Y.0014.000000T0000Z-120401T0600Z/
KERN COUNTY MOUNTAINS-
1043 PM PDT SAT MAR 31 2012

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE
KERN COUNTY MOUNTAINS. 

WIND ADVISORY WILL BE REPLACED BY WINTER WEATHER ADVISORY AS SNOW
IS EXPECTED TO INCREASE ACROSS THE KERN COUNTY MOUNTAINS. WINDS
WILL STILL BE GUSTY THROUGH THE PASSES. WIND SPEEDS UP TO 55 MPH
ARE POSSIBLE THROUGH 11 AM SUNDAY.

$$

CAZ099-011300-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
1043 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT SUNDAY FOR THE
SOUTHEASTERN KERN COUNTY DESERT. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING 
  SUNDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE 

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND 
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-011300-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/
INDIAN WELLS VALLEY-
1043 PM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY FOR THE
INDIAN WELLS VALLEY. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: RIDGECREST

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND 
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BARLOW

WEATHER.GOV/HANFORD
998 
WWUS76 KHNX 011210
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
510 AM PDT SUN APR 1 2012

CAZ099-012015-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
510 AM PDT SUN APR 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR
THE SOUTHEASTERN KERN COUNTY DESERT. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON AND CONTINUE THROUGH SUNDAY BEFORE DIMINISHING 
  SUNDAY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND 
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-011800-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/
INDIAN WELLS VALLEY-
510 AM PDT SUN APR 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING
FOR THE INDIAN WELLS VALLEY. 

* TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY 
  AFTERNOON AND CONTINUE INTO SUNDAY MORNING.

* LOCATIONS INCLUDE: RIDGECREST

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND 
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
391 
WWUS76 KHNX 011717
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1017 AM PDT SUN APR 1 2012

CAZ098-011830-
/O.CAN.KHNX.WI.Y.0014.000000T0000Z-120401T1800Z/
INDIAN WELLS VALLEY-
1017 AM PDT SUN APR 1 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE INDIAN WELLS VALLEY. 

WINDS IN THE INDIAN WELLS VALLEY HAVE SUBSIDED BELOW ADVISORY
CRITERIA. 

$$

CAZ099-020130-
/O.UPG.KHNX.WI.Y.0014.000000T0000Z-120402T0200Z/
/O.NEW.KHNX.HW.W.0004.120401T1717Z-120402T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
1017 AM PDT SUN APR 1 2012

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR THE
SOUTHEASTERN KERN COUNTY DESERT. THE WIND ADVISORY IS NO LONGER
IN EFFECT FOR THE SOUTHEASTERN KERN COUNTY DESERT. 

* TIMING: STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THIS
  AFTERNOON BEFORE DIMINISHING THIS EVENING.

* WINDS...GUSTS TO AROUND 60 MPH FROM THE TEHACHAPI PASS TO THE
  MOJAVE AREA. ELSEWHERE...GUSTS TO AROUND 45 MPH AT TIMES.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE.

* IMPACTS: GUSTY WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND
  WITH REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 30, 11:05 AM PDT, 3 hours 20 minutes earlier.

Area forecast discussion, Mar 30, 11:05 AM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1105 AM PDT FRI MAR 30 2012

.SYNOPSIS...
DRY CONDITIONS AND SLIGHTLY ABOVE AVERAGE TEMPERATURES ARE EXPECTED
TODAY. ANOTHER LOW PRESSURE SYSTEM WILL MOVE OVER THE AREA
SATURDAY...BRINGING VALLEY RAIN AND MOUNTAIN SNOW. CLOUDS WITH A
SLIGHT CHANCE OF SHOWERS COULD LINGER OVER THE AREA THROUGH SUNDAY
ESPECIALLY OVER THE SOUTH VALLEY AND TEHACHAPI AND SIERRA FOOTHILLS.

&&

.DISCUSSION...ALTHOUGH THE TIMING MIGHT NOT BE APPROPRIATE FOR THOSE
WITH OUTDOOR PLANS OR TRAVEL PLANS...ANOTHER COLD PACIFIC STORM IS
INDEED ON THE WAY AND ITS IMPACTS WILL BE FELT THROUGHOUT THE CENTRAL
CA INTERIOR THIS WEEKEND. TODAY...HOWEVER...WILL BE A MAGNIFICENT
SPRING DAY EQUIPPED WITH PLENTY OF SUNSHINE AND MILD AFTERNOON TEMPS.
ALREADY...TEMPS ARE SEVERAL DEGREES HIGHER COMPARED TO 24 HRS AGO
OVER THE MOUNTAINS AND GENERALLY UP TO A FEW DEGREES HIGHER
ELSEWHERE.

ESSENTIALLY...A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER
SOUTHERN CA WILL COMBINE WITH A DRY WESTERLY FLOW ALOFT TO BRING US
A FAIRLY WARM DAY TODAY AND A MILDER THAN NORMAL NIGHT TONIGHT WITH
NOTHING MORE THAN OCCASIONAL HIGH CLOUDS.

THE STORM ITSELF IS CURRENTLY SITUATED SEVERAL HUNDRED MILES OFF THE
PAC NW COAST AND IS CUTTING UNDERNEATH THE PARENT LOW CENTERED OVER
THE GULF OF ALASKA THIS MORNING. A PLUME OF FAIRLY HIGH PRECIPITABLE
H2O EXTENDS WELL EAST OF THIS STORM ON WATER VAPOR IMAGERY AND IS
CURRENTLY AIMED AT OREGON AND EXTREME NORTHERN CA. IT APPEARS THAT
SOME OF THIS MOISTURE WILL GET TAPPED INTO THE STORM AS IT APPROACHES
THE NORTHERN CA COAST DURING THE NEXT 24 HOURS. THE COLD FRONT
TRAILING FROM THIS SYSTEM SHOULD ARRIVE IN THE NORTHWESTERN PORTION
OF OUR CWA BY MIDDAY TOMORROW THEN MOVE SOUTHWARD ACROSS THE
REMAINDER OF THE CWA SATURDAY AFTERNOON BUT NOT MAKE INROADS INTO
KERN COUNTY UNTIL EARLY TOMORROW EVENING.  UNLIKE THE LAST SYSTEM...
WILL BE SUPPORTED BY A STRONG 300 MB JET (120+ KTS) WHICH WILL HELP
GENERATE HEAVY PRECIP AND OROGRAPHIC LIFT IN THE SOUTHERN SIERRA
NORTH OF KINGS CANYON TOMORROW AFTERNOON AND NIGHT. THE PRESENCE OF
THIS JET WILL ALSO SUPPORT BRISK WINDS IN THE SJ VLY...PARTICULARLY
IN MERCED COUNTY AND ALONG THE WEST SIDE FROM MIDDAY TOMORROW THROUGH
TOMORROW EVENING. STRONG WINDS WILL ALSO BUFFET THE SIERRA CREST
AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT AND WILL LIKELY
PERSIST THROUGH SUNDAY...DURING WHICH TIME THE STORM WILL BE EXITING
INTO THE GREAT BASIN.

THE CNRFC...IN ADDITION TO THE MODELS...HAS NOW RAISED THE QPF WITH
THIS SYSTEM...PARTICULARLY FROM FRESNO COUNTY NORTH. PRECIP TOTALS
WOULD WARRANT WINTER STORM WARNING CRITERIA IN THE SIERRA FROM YNP
TO KINGS CANYON AND WINTER WEATHER ADVISORY CRITERIA IN THE SIERRA
SOUTHWARD TO THE KERN COUNTY LINE. IN KERN COUNTY...IT WAS FELT THAT
THE PRIMARY IMPACT OF THIS STORM WILL BE THE WIND. HENCE...A WIND
ADVISORY WILL LIKELY BE LAUNCHED FOR THE KERN COUNTY MOUNTAINS AND
DESERT FOR TOMORROW AFTERNOON AND TOMORROW NIGHT. WINDS BEHIND THIS
STORM WILL ALSO BE PRETTY GUSTY IN THESE AREAS SUNDAY...EVEN ALONG
THE WEST SIDE OF THE SJ VLY. SO WOULD NOT BE SURPRISED IF ADVISORY
LEVEL SPEEDS CONTINUE IN THE KERN COUNTY DESERT INTO SUNDAY EVENING.
OTHERWISE...SUNDAY WILL BE UNSEASONABLY COOL WITH RESIDUAL SHOWERS
OVER THE MOUNTAINS AND STUBBORN LOW STRATUS LINGERING THROUGH AT
LEAST THE LATE AFTERNOON HOURS IN THE SIERRA FOOTHILLS...THE SOUTH
END OF THE SJ VLY AND THE NORTH FACING SLOPES OF THE TEHACHAPI MTNS.
ALTHOUGH SNOW SHOWERS COULD FALL DOWN TO PASS LEVEL IN THE KERN CO
MOUNTAINS BY LATE SATURDAY NIGHT AND SUNDAY MORNING...IT WAS FELT
THAT PRECIP AMTS WILL BE TOO LOW TO SERIOUSLY IMPACT TRAVEL THROUGH
THE GRAPEVINE AT THIS TIME. THIS MAY NEED TO BE REASSESSED AS NEWER
MODEL RUNS COME IN.

A PRONOUNCED WARMING TREND WILL TAKE PLACE EARLY NEXT WEEK AS AN
UPPER LEVEL RIDGE BUILDS OVER CA. IT IS POSSIBLE THAT MAX TEMPS
BOUNCE BACK TO TODAY'S LEVELS BY TUESDAY. THE MODELS FORECAST A
RELATIVELY MOISTURE STARVED COLD FRONT TO MOVE SOUTHWARD ACROSS THE
CENTRAL CA INTERIOR LATE WEDNESDAY OR WEDNESDAY NIGHT WHICH COULD
REJUVENATE GUSTY WINDS ON THE WEST SIDE...ALONG THE SIERRA CREST...
AND BELOW THE MOUNTAIN PASSES OF KERN COUNTY FROM WEDNESDAY AFTN
THROUGH THURSDAY. OTHERWISE...THURSDAY WILL BECOME SIGNIFICANTLY
COOLER AGAIN WITH SLIGHTLY COOLER THAN NORMAL TEMPS FINISHING OUT
THE END OF THE WORK WEEK NEXT FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 208 AM PDT FRI MAR 30 2012/

DISCUSSION...
COLD FRONT TO OUR NORTH AND WEAK SFC RIDGE OVER US GAVE US MOSTLY
SUNNY SKIES AND TEMPS SLIGHTLY ABOVE NORMAL YESTERDAY AND WE ARE
EXPECTING THE SAME FOR TODAY. THE FRONT WILL GRADUALLY DRIFT SOUTH
INTO THE CENTRAL CA INTERIOR ON SATURDAY AS A VERY IMPRESSIVE
UPPER LEVEL SYSTEM MOVES OUT OF THE CEN PAC AND SLAMS INTO NRN CA
ON SAT. BUFKIT TIME SERIES INDICATED THAT ONSET OF PRECIP WOULD
BEGIN AROUND MIDDAY NEAR MCE AND SLOWLY DRIFT SOUTH DURING THE
DAY. QPF VALUES REMAIN LIGHT WITH THE SYSTEM AS THE BEST UVM AND
DYNAMICS REMAIN NORTH OF THE FA.

THE FRONT WILL QUICKLY MOVE THROUGH ON SATURDAY EVENING AND WILL
PROVIDE SHOWERS ACROSS THE SIERRA SATURDAY NIGHT. QPF AMOUNTS ARE
MARGINAL FOR AN ADVISORY AND WILL HOLD OFF FOR NOW. SPECIAL WEATHER
STATEMENT WILL COVER THINGS FOR NOW. THE SYSTEM WILL BE CLEAR OF
THE REGION BY SUNDAY AND ZONAL FLOW ONCE AGAIN SETS UP OVER THE
REGION SUNDAY THROUGH TUESDAY WITH SEASONAL TEMPS AND PC SKIES.

ANOTHER TROUGH OF LOW PRESSURE WILL DIG OVER THE REGION WED AND
DEEPENS THROUGH FRIDAY WITH COOLER TEMPS AND UNSETTLED
WEATHER...ESP OVER THE SIERRA. ECMWF IS FASTER THAN THE GFS AND IS
NOT AS INTENSE AS THE GFS...WITH LOWER QPF VALUES BY NEXT WEEKEND.

&&

.AVIATION...
CIGS LOWERING TO 2000-4000 FT AGL IN THE SIERRA NEVADA FROM FRESNO
COUNTY NORTH TO YOSEMITE PARK BETWEEN 00Z-12Z SAT. STRONG GUSTY
WINDS DEVELOPING IN THE CENTRAL SAN JOAQUIN VALLEY ESPECIALLY THE
WEST SIDE WITH GUST TO 30KT POSSIBLE NEAR KMCE AFTER 15Z. OTHERWISE
VFR CONDITIONS ACROSS THE CENTRAL CALIFORNIA INTERIOR THRU 18Z SAT.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DURFEE
PREVIOUS DISCUSSION...JDB
AVN/FW...MV
SYNOPSIS...PJ

WEATHER.GOV/HANFORD

In the hours before

Special weather statement, Mar 30, 11:00 AM PDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1100 AM PDT FRI MAR 30 2012

CAZ089>099-302200-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1100 AM PDT FRI MAR 30 2012

...A WINTER-LIKE STORM WILL AFFECT THE CENTRAL CALIFORNIA INTERIOR
THIS WEEKEND...

A COLD PACIFIC STORM WILL IMPACT THE CENTRAL CALIFORNIA INTERIOR
THIS WEEKEND...BEGINNING MIDDAY SATURDAY. THE STORM WILL LIKELY
BRING HEAVY SNOW AND STRONG WINDS TO THE HIGHER ELEVATIONS OF THE
SIERRA SATURDAY AFTERNOON AND SATURDAY NIGHT. SNOWFALL TOTALS OF
8 INCHES OR MORE ARE POSSIBLE ABOVE 7000 FEET WITH LIGHTER SNOW
ACCUMULATIONS DOWN TO 4000 FEET BY SUNDAY MORNING...PRIMARILY NORTH
OF KINGS CANYON.

IN THE KERN COUNTY MOUNTAINS...SNOW ACCUMULATIONS OF UP TO 4 INCHES
ARE POSSIBLE ABOVE 6000 FEET BY SUNDAY MORNING. WHILE THE BULK OF
THE PRECIPITATION WILL FALL AS RAIN AT PASS LEVEL...THE RAIN COULD
END AS A FEW SNOW SHOWERS DOWN TO ABOUT 4000 FEET BY SATURDAY NIGHT.
ADDITIONALLY...BRISK WINDS ARE LIKELY THROUGH AND BELOW THE MOUNTAIN
PASSES THIS WEEKEND. WESTERLY WINDS OF 25 TO 35 MPH ARE LIKELY IN
THIS REGION FROM SATURDAY AFTERNOON INTO SUNDAY MORNING WITH GUSTS
TO 55 MPH POSSIBLE RIGHT BELOW THE PASSES.

IN THE SAN JOAQUIN VALLEY...SOUTHERLY WINDS MAY GUST TO 35 MPH OR
HIGHER IN MERCED COUNTY AND ALONG THE WEST SIDE DURING THE MIDDAY
AND AFTERNOON HOURS SATURDAY. PROJECTED RAIN AMOUNTS FROM THIS
STORM WILL RANGE FROM JUST A FEW HUNDREDTHS OF AN INCH ALONG THE
WEST SIDE AND SOUTH END TO AS MUCH AS A QUARTER OF AN INCH FROM
FRESNO COUNTY NORTH.

IN THE SIERRA FOOTHILLS...RAINFALL AMOUNTS OF A QUARTER OF AN INCH
TO THREE QUARTERS OF AN INCH ARE LIKELY BY THE TIME PRECIPITATION
DWINDLES TO A FEW SHOWERS SUNDAY MORNING.

PERSONS WITH TRAVEL PLANS THIS WEEKEND SHOULD BE PREPARED FOR
WINTER-LIKE DRIVING CONDITIONS IN THE SIERRA AND OVER THE HIGHER
ELEVATIONS OF KERN COUNTY WITH RAIN SLICKED HIGHWAYS IN THE LOWER
ELEVATIONS.  STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE FOR UPDATES ON THIS POTENTIALLY HAZARDOUS STORM.

DURFEE

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:25 PM PDTWinter Storm WarningHNX38 hr
Mar 30, 1:25 PM PDTWinter Weather AdvisoryHNX53 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.